# SDR 95FDEA01637

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO  - CORROSION ON BOTTOM OF UPPER FLANGE OF FLOOR BEAM AT STA 640 BETWEEN NR 5 AND NR 6 SEAT TRACK.  REMOVED CORROSION PER SRM 51-10-06.  REPAIRED FLOOR BEAM PER ESO 11782 AND FEDEX EA 7-5310-25944.
